# SDR YENA2023102501318

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 75,563 hours, 27,074 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#537, JFK-STI. '(AIRCRAFT PERFORMED AN AIR TURN BACK) 'FUMES REPORTED BY FLIGHT ATTEDENANTS IN THE FORWARD GALLEY; ACCOMPLISHED INFO NOTICE 2017-T015J. REF TSM 05-50-00-810-831-A & 71-00-00-810-801-A. PERFORMED LEVEL A DECONTAMINATION PER AMM 21-00-00-615-802. ISOLATED ALL BLEED SOURCES INDIVIDUALLY. NO FUMES OR ODOR NOTED. A/C OK FOR CONT SVC AT THIS TIME.'
